Alert archive / Wyoming / Tornado Warnings in 2013

Tornado Warning 23, NWS Cheyenne, WY

June 22, 2013Goshen County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jun 22, 2013, 3:53 PM MDT for Goshen County, Wyoming. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 3:53 PM MDT (21:53 UTC)
Expired
Jun 22, 2013, 4:30 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 87 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:54 PM MDTTORNADO10 Sw Veteran, WYTORNADO TOUCHDOWN AT 354 PM.
Jun 22, 3:55 PM MDTHAIL 1.56 Sse Yoder, WY
Jun 22, 4:16 PM MDTHAIL 13 Sw Yoder, WYSOME NICKEL SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:59 AM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-479 J/kg
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WFUS55 KCYS 222153
TORCYS
WYC015-222230-
/O.NEW.KCYS.TO.W.0023.130622T2153Z-130622T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 430 PM MDT

* AT 350 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 12 MILES SOUTHWEST OF VETERAN...AND MOVING EAST
  AT 20 MPH.

  HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  YODER...HAWK SPRINGS...HAWK SPRINGS RECREATION AREA AND HAWK
  SPRINGS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4191 10410 4167 10415 4176 10462 4195 10458
TIME...MOT...LOC 2153Z 280DEG 18KT 4183 10447

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

FINCH
1 follow-up statement
743 
WWUS55 KCYS 222203
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT SAT JUN 22 2013

WYC015-222230-
/O.CON.KCYS.TO.W.0023.000000T0000Z-130622T2230Z/
GOSHEN WY-
403 PM MDT SAT JUN 22 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN GOSHEN COUNTY
UNTIL 430 PM MDT...

AT 359 PM MDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES WEST OF HAWK
SPRINGS...AND MOVING EAST AT 20 MPH.

HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. A TORNADO WAS REPORTED 
AT 354 PM BY TRAINED WEATHER SPOTTERS.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
YODER...HAWK SPRINGS...HAWK SPRINGS RECREATION AREA AND HAWK SPRINGS
CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4191 10410 4167 10415 4176 10462 4195 10458
TIME...MOT...LOC 2201Z 280DEG 18KT 4182 10442

TORNADO...OBSERVED
HAIL...2.50IN

$$

FINCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 11:42 AM MDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 22, 11:42 AM MDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MDT SAT JUN 22 2013

.UPDATE...
ISSUED AT 1141 AM MDT SAT JUN 22 2013

THE MAIN CONCERN THIS AFTERNOON LIES IN THE TIMING OF THE
JET AND DRY AIR CURRENTLY OVER NORTHERN NEVADA/UTAH. THE LEADING
EDGE OF THE DRY AIR APPEARS TO BE ENTERING SOUTHWEST WYOMING.
AHEAD OF THIS SYSTEM...DEWPOINTS ARE MAINLY IN THE 50S EXCEPT FOR
CARBON COUNTY WHERE THEY ARE MOSTLY IN THE 40S. SHEAR PROFILES IN
WESTERN CARBON COUNTY ARE NOT TOO IMPRESSIVE FOR A TORNADO
THREAT...DUE TO UNIDIRECTIONAL FLOW. HOWEVER...A FEW STORMS ARE TRYING TO
GET GOING IN WESTERN CARBON COUNTY WHICH MAY BE ABLE TO BECOME
SEVERE AND PRODUCE A HAIL OR DAMAGING WIND THREAT. THERE ARE A FEW
STORMS ALSO MOVING THROUGH NATRONA COUNTY WHICH SHOULD CONTINUE TO
PUSH EAST INTO CONVERSE COUNTY BETWEEN 1 AND 2PM.

FURTHER EAST...THE SHEAR PROFILE INCREASES DURING THE AFTERNOON
WITH 0-6KM SHEAR VALUES APPROACHING 40-50KTS THIS AFTERNOON. CAPE
VALUES ALONG AND EAST OF THE LARAMIE RANGE LOOKS TO BE A LITTLE
LESS THAN YESTERDAY. HOWEVER...WE ARE STILL LOOKING AT CAPE VALUES
APPROACHING 2500-4000J/KG. BASED ON THE CURRENT WATER VAPOR LOOP
IT LOOKS AS IF THIS DRIER AIR WILL TRY TO MOVE INTO AREAS ALONG
AND EAST OF THE LARAMIE RANGE BETWEEN 22Z-00Z. AHEAD OF THIS DRIER
AIR THUNDERSTORMS SHOULD BEGIN TO FORM IN THE LARAMIE RANGE
BETWEEN 2 AND 3 PM WHICH SHOULD SHIFT NORTHEAST AT 20 TO 25 MPH
WITH THE RIGHT MOVERS GENERALLY EAST AT 20 TO 25 MPH. WOULD NOT BE
SURPRISED TO SEE A FEW TORNADOES (POSSIBLY STRONG) DEVELOP AGAIN THIS
AFTERNOON WITH THE THE BEST THREATS EXTENDING FROM CONVERSE COUNTY
SOUTHEAST INTO THE SOUTHERN NEBRASKA PANHANDLE. THE PROGRESSION OF
THOSE STORMS IN NATRONA COUNTY WILL CERTAINLY NEED TO BE WATCHED
ESPECIALLY IF THEY BECOME SUPERCELLULAR. NAM IS INDICATING STRONG
0-1KM HELICITY VALUES (100-150KM^2/S^2)SHIFTING STRETCHING FROM
CONVERSE SOUTHEASTWARDS THIS AFTERNOON.

COX
&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 407 AM MDT SAT JUN 22 2013

TODAYS FOCUS WILL AGAIN BE THE POTENTIAL FOR SEVERE WEATHER. THE
SETUP TODAY IS FAIRLY SIMILAR TO YESTERDAY BUT THERE ARE SOME
DIFFERENCES. MODEL CAPE PROFILES ARE GENERALLY RUNNING 500-1000
J/KG LESS TODAY WHILE 0-6 KM SHEAR IS ABOUT THE SAME AT 45 TO 60
KTS. THE MAIN INSTABILITY IS SLIGHTLY FARTHER SOUTH...LOCATED
ACROSS THE SOUTHERN NEBRASKA PANHANDLE INTO FAR SOUTHEAST
WYOMING. SOME LOW LEVEL MOISTURE AND INSTABILITY FARTHER WEST
TODAY...AS FAR WEST AS CARBON COUNTY SO COULD SEE A FEW
THUNDERSTORMS INTO THIS AREA. AGAIN LOOKING EASTERLY FLOW IN THE
LOWEST LEVELS WITH WINDS QUICKLY VEERING WESTERLY ALOFT. THIS
SHOULD SET THE STAGE FOR SOME DISCRETE STRONGLY ROTATING
SUPERCELLS. HAIL WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT BUT
DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE.

HAIL SIZE COULD AGAIN BE QUITE LARGE IN A FEW THUNDERSTORMS GIVEN
THE MODEL PROGGED CAPE AND SHEAR PROFILES. MAINLY LOOKING AT
SEVERE HAIL IN THE 1 TO 2 INCH RANGE BUT A FEW STORMS COULD PUSH
2.5 TO 2.75 INCHES OR TENNIS BALL TO BASEBALL SIZED. TORNADO
THREAT SHOULD BE SOMEWHAT LIMITED GIVEN NO SYNOPTIC BOUNDARY TO
FOCUS ON...BUT GIVEN QUICK TURNING IN THE LOW LEVELS AND
RELATIVELY LOW LCLS A FEW TORNADOES ARE POSSIBLE. WILL HAVE TO
WATCH AND OUTFLOW BOUNDARIES THAT DEVELOP TODAY AS THOSE COULD
PROVIDE THE HORIZONTAL VORTICITY NEEDED FOR TORNADO GENESIS.
DAMAGING WINDS ARE ON THE LOWER END OF THE SEVERE THREAT BUT STORMS
MAY CONGEAL AND FORM AND SQUALL LINE BY THIS EVENING INTO THE
NEBRASKA PANHANDLE WHICH COULD ELEVATE THE WIND THREAT SHOULD
BOWING SEGMENT DEVELOP.

CAPE VALUES ARE LESS THEN IMPRESSIVE ALONG THE LARAMIE RANGE
TODAY...THUS THE SEVERE THREAT WILL BE LOW...HOWEVER THE UPPER
LEVELS WILL BEGIN TO COOL THIS EVENING AS AN UPPER LEVEL
CIRCULATION APPROACHES FROM THE WEST. STEEP MID LEVEL LAPSE RATES
DUE TO COOLING ALOFT AND INCREASED UPPER LEVEL FORCING SHOULD
KEEP THE HAIL THREAT GOING INTO THE EVENING...ESPECIALLY IN THE
NORTHERN LARAMIE RANGE AND ACROSS CONVERSE AND MUCH OF NIOBRARA
COUNTIES. ONE OTHER AREA OF CONCERN TODAY IS IN THE WESTERN CWA.
LOW LEVEL MOISTURE...ALBEIT SHALLOW HAS SNUCK INTO THIS AREA.
EXPECTING AT LEAST A FEW THUNDERSTORM OVER CARBON COUNTY THIS
AFTERNOON. HAIL IN NOT REALLY A THREAT WITH THESE STORMS BUT
INVERTED-V SOUNDINGS SUGGEST STRONG WIND GUSTS WILL BE POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL RETURN SUNDAY AFTERNOON. MODELS
HAVE SOME DISAGREEMENT AS TO WHERE THE MAIN INSTABILITY WILL BE.
CONVECTION TODAY AND TONIGHT MAKE IT VERY DIFFICULT TO SAY HOW
MOISTURE AND WIND FIELDS WILL RESPOND BY SUNDAY BUT FOR NOW IT
APPEARS THE MAIN THUNDERSTORM POTENTIAL WILL BE OVER THE NEBRASKA
PANHANDLE AND FAR SOUTHEAST WYOMING. SEVERE THUNDERSTORMS MAY BE
POSSIBLE. CAN NOT RULE OUT A FEW THUNDERSTORMS IN THE EAST AGAIN
MONDAY AFTERNOON BUT WITH AN UPPER LEVEL RIDGE BUILDING EAST...ANY
STORMS SHOULD BE FEW AND FAR BETWEEN.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 315 AM MDT SAT JUN 22 2013

MAINLY DRY AND QUITE WARM CONDITIONS EXPECTED OVER THE CWA THROUGH
THURSDAY AS AN UPPER HIGH BUILDS OVER THE 4 CORNERS AREA INTO THE
DESERT SW AND INCREASES MID LEVEL TEMPS OVER THE REGION. A
GENERALLY DOWNSLOPE FLOW WILL ALSO AID IN PRODUCING THE DRY AND
WARM CONDITIONS. BY FRIDAY AN UPPER RIDGE WILL AMPLIFY OVER THE
WESTERN CONUS AND TURN THE FLOW MORE NWLY OVER THE CWA. WEAK
IMPULSES RIDING SE ON THE FRONT SIDE OF THIS RIDGE WILL PASS
ACROSS THE REGION AND SHOULD ALLOW FOR A BIT OF AN INCREASE IN
CHANCES FOR SHOWERS AND STORMS AT THAT TIME.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 315 AM MDT SAT JUN 22 2013

VFR EXPECTED OVER ALL TERMINALS INTO THIS AFTERNOON THOUGH SOME
PATCHY FOG OR LOW CIGS POSSIBLE FOR A SHORT TIME THIS MORNING
MAINLY OVER PARTS OF THE PANHANDLE. SCTD SHOWERS AND TSTRMS
EXPECTED TO DEVELOP THIS AFTERNOON OVER AND EAST OF THE MTNS AND
PERSIST INTO THIS EVENING WITH ASSOCIATED LOWER CIGS AND VSBYS
ALONG WITH GUSTY WINDS.  CLEARING LATER THIS EVENING.

&&

.FIRE WEATHER...
ISSUED AT 407 AM MDT SAT JUN 22 2013

SHOWERS AND THUNDERSTORMS WILL IMPACT A MAJORITY OF THE FORECAST AREA
TODAY. MOST ACTIVITY WILL OCCUR ALONG AND EAST OF THE LARAMIE RANGE
WHERE SOME STORMS WILL BE SEVERE...CAPABLE OF PRODUCING STRONG WINDS
HEAVY RAIN AND LARGE HAIL. TO THE WEST SOME STRONGER STORMS ARE
POSSIBLE WITH GUSTY WINDS BUT STORM COVERAGE SHOULD BE ISOLATED.

A FEW THUNDERSTORMS AGAIN POSSIBLE SUNDAY ALONG AND EAST OF THE
LARAMIE RANGE WITH DRY CONDITIONS SETING IN ACROSS THE WEST. DRY AND
HOT WEATHER WILL SETTLE IN ACROSS THE AREA NEXT WEEK AS AND UPPER
LEVEL RIDGE BUILDS ACROSS THE WESTERN CONUS. COULD SEE A PROLONGED
PERIOD OF HOT AND DRY SETTING UP AS THE UPPER LEVEL RIDGE LOCKS INTO
PLACE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...REC
SHORT TERM...RE
LONG TERM...RE
AVIATION...LIEBL
FIRE WEATHER...LIEBL
Hazardous weather outlook, Jun 22, 4:32 AM MDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
432 AM MDT SAT JUN 22 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
231100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
432 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS
AFTERNOON AND CONTINUE INTO THE EVENING HOURS WHILE MOVING
GENERALLY EASTWARD. SOME STORMS WILL LIKELY BECOME SEVERE EAST OF
THE MOUNTAINS WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF THUNDERSTORMS SHOULD OCCUR SUNDAY AFTERNOON AND
EVENING WITH SEVERE STORMS POSSIBLE AGAIN. FEWER STORMS SHOULD
OCCUR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>116-231100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
432 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 22, 2:25 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
225 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             WHEATLAND               42.05N 104.96W
06/22/2013  E4.25 INCH       PLATTE             WY   LAW ENFORCEMENT

&&

BCHAPMAN
Local storm report, Jun 22, 2:28 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             1 W WHEATLAND           42.05N 104.98W
06/22/2013  E0.75 INCH       PLATTE             WY   TRAINED SPOTTER

            LOTS OF HAIL ON THE GROUND SOME STRONGER WIND GUSTS.

&&

BCHAPMAN
Local storm report, Jun 22, 2:32 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             25 WNW BILL             43.35N 105.72W
06/22/2013  E0.25 INCH       CONVERSE           WY   TRAINED SPOTTER

            HEAVY RAIN ALSO

&&

BCHAPMAN
Local storm report, Jun 22, 3:00 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             14 SW CHUGWATER         41.61N 105.01W
06/22/2013  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            0.10 RAIN. STORM PASSED THROUGH ABOUT 1/2 HOUR AGO.

&&

BCHAPMAN
Local storm report, Jun 22, 3:20 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             8 N CHUGWATER           41.87N 104.82W
06/22/2013  E0.25 INCH       PLATTE             WY   TRAINED SPOTTER

            HARD RAIN

&&

BCHAPMAN
Local storm report, Jun 22, 3:38 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
338 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             10 NE CHUGWATER         41.86N 104.68W
06/22/2013  E0.25 INCH       PLATTE             WY   TRAINED SPOTTER

            HEAVY RAIN ALSO

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:02 PM MDTSevere Thunderstorm WarningCYSNiobrara43 min
Jun 21, 6:13 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte47 min
Jun 21, 6:27 PM MDTSevere Thunderstorm WarningCYSGoshen48 min
Jun 21, 6:46 PM MDTSevere Thunderstorm WarningCYSConverse44 min
Jun 21, 6:59 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte46 min
Jun 21, 7:11 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte64 min
Jun 21, 7:30 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara45 min
Jun 21, 8:12 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara48 min
Jun 21, 8:58 PM MDTSevere Thunderstorm WarningCYSConverse47 min
Jun 21, 9:12 PM MDTSpecial Weather StatementCYSLaramie33 min
Jun 21, 9:37 PM MDTSpecial Weather StatementCYSConverse53 min
Jun 22, 12:26 PM MDTSpecial Weather StatementCYSAlbany64 min
Jun 22, 12:57 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte48 min
Jun 22, 1:19 PM MDTSpecial Weather StatementCYS56 min
Jun 22, 1:23 PM MDTSpecial Weather StatementCYS67 min
Jun 22, 1:28 PM MDTSevere Thunderstorm WarningCYSPlatte47 min
Jun 22, 1:39 PM MDTTornado WarningCYSPlatte51 min
Jun 22, 1:47 PM MDTTornado WarningCYSConverse43 min
Jun 22, 2:25 PM MDTTornado WarningCYSGoshen, Platte50 min
Jun 22, 2:27 PM MDTSevere Thunderstorm WarningCYSConverse48 min
Jun 22, 2:45 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte45 min
Jun 22, 3:15 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara45 min
Jun 22, 3:27 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 22, 3:28 PM MDTSevere Thunderstorm WarningCYSGoshen47 min
Jun 22, 4:17 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie58 min
Jun 22, 4:26 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte49 min
Jun 22, 4:29 PM MDTSevere Thunderstorm WarningCYSGoshen46 min
Jun 22, 4:44 PM MDTTornado WarningCYSGoshen31 min
Jun 22, 4:56 PM MDTAreal Flood AdvisoryCYSGoshen, Platte4 hr
Jun 22, 5:21 PM MDTSevere Thunderstorm WarningCYSLaramie54 min

Nearby

Tornado Warnings in Wyoming, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.